# SDR GUUA95652030610A

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 25,966 hours, 32,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9295 FKL/DUJ PILOT REPORTED WHEN LOCKING CABIN DOOR THE HANDLE IS HARD TO TURN.  ADJUSTED FORWARD ECCENTRIC CAM (SECOND FROM THE BOTTOM CAM ) OPERATIONAL CHECK GOOD.
